Keyword : generation problem

A Representation Diagram for Maximal Independent Sets of a Graph
Masakuni TAKI Sumio MASUDA Toshinobu KASHIWABARA 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 1998/05/25
Vol. E81-A  No. 5 ; pp. 784-788
Type of Manuscript:  Special Section PAPER (Special Section on Discrete Mathematics and Its Applications)
maximal independent setinterval graphcocomparability graphgeneration problem
 Summary | Full Text:PDF